# SDR UIEA2018062001209

- Difficulty date: June 20, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,385 hours, 16,458 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R FWD WINDOW HEAT EICAS MESSAGE ON LANDING. PERFORMED BITE CHECK ON RIGHT WINDOW PER FIM TASK 30-41, OPS CHECK GOOD AT THIS TIME.
